# SDR SWAA2024031864395

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 62,062 hours, 37,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ISLE PHOTO ILLUMINESCENCE STRIP MISSING (10 INCHES)<[01] R+R PHOTO ILLUMINESCENCE STRIP PER MM 33-51-15
